# SDR CA000724004

- Difficulty date: July 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON FLIGHT 5692 FROM CINCINNATI (CVG) TO MYRTLE BEACH SC (MYR), HYDRAULIC NR 2 PRESSURE CAUTION MESSAGE IN FLIGHT. CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING BACK AT CINCINNATI. MAINTENANCE ACTION: MAINTENANCE FOUND AN HYDRAULIC LEAK IN THE AFT FUSE, FOUND TO BE NR 2 ENGINE CASE DRAIN LINE LEAKING, MAINTENANCE REPLACED HYDRAULIC LINE, AIRCRAFT WAS BACK TO SERVICE.
